# SDR FDEA200910303746

- Difficulty date: October 30, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 651842089
- Condition: Corroded
- Location: Bs 300-312 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSELAGE BS 300-312 STR 24 RT IS CORRODED IN CHANNEL.  REMOVED CORRODED SECTION OF STRINGER 15.6 " LONG IAW SRM REV 101 51-10-1.   FABRICATED STRINGER FILLER, 4 ANGLES, 2 CHANNELS, & STRAPS, IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9. INSTALLED REPAIR PARTS IAW SRM 53-10-3 AND 51-30-2.
